MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, WGN TMX 60CT 12/CASE MG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer called concerned with test results from results obtained of 350 mg/dl.The customer stated her expected blood glucose test result ranges are 80 mg/dl fasting am and 150mg/dl fasting pm.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.Per customer, the product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 10/30/2026 and per the customer the open vial date is the day of the call.The meter memory was reviewed for previous test result history (only one result provided): result 1: 350 mg/dl date: (b)(6) time: 3:00p fasting pm.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Additional report reference number: (b)(4).Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-062: user had poor technique.Note: manufacturer contacted customer in a follow-up call on 04-dec-2025 to ensure the customer¿s initial concern was resolved- the customer is comfortable with the replacement products.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key23751102
Report Number1000113657-2025-00451
Device Sequence Number5855022
Product Code NBW
UDI-Device Identifier00021292009120
UDI-Public(01)00021292009120(17)261030(10)ZD6055S
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, WGN TMX 60CT 12/CASE MG/DL
Device Lot NumberZD6055S
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/12/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown